Tuesday, January 6, 2009

My hot and steamy nights.

I have spent the past three nights moaning, and sweating and getting tangled in the bed sheets. Sounds fun right?

WRONG.

I am so sick. I have had a fever for 3 days. And I feel like I have been hit by a bus. Coughing, hacking, sneezing, boogers dripping. Its not good. And as if being this sick isn't bad enough. I had myself a date with the dildo cam this morning. Ugh!

My nose is chapped. My eyes hurt. My mouth is dry. My chest burns. I ache all over. Because of the fever, my skin even hurts. I am so miserable.

Oh, and............





I did my very first injection tonight!!!! Wahoooo!! Piece of cake. I go back this Saturday for more blood work and another date with the cooter cam.

Anyone use Gonal-F before? Anything I need to know? Hmmmmm?

10 comments:

Mandy said...

Gonal-F was a breeze. I did orals before and had every side effect possible. I didn't have many side effects w/gonal-f, I would do it again if I had to. I did get pretty bloated from it thought! Good luck with this cycle!!

Lea said...

I haven't used it, but I hope everything goes smoothly! Lots of luck with this cycle!!! And hope you feel better.

G said...

OMG that's so exciting!!!!

I start my Gonal-F on 22nd Jan. I have to take this frickin nasal spray for 2 weeks prior, to suppress my estrogen... starting tomorrow!!

Sorry you're feeling so sick... guess what my word verification is - viruess!!!!! lmao

Jenn said...

Good luck with this cycle! I haven't done any injections before but I've heard that the "crazy lady" side effects aren't as bad as with oral meds.

Stace said...

I did GonalF! I didn't have any side effects, though I thought it was annoying to have to start sooo low only to be bumped up in dosage. So I wouldn't be expecting any miracles with the next appointment... it took some tweaking til I responded (like 2 or 3 u/s and blood days before we got it right). Good luck!!!! :)

Courtney said...

I havent done Gonal-F, but I did Follistim and I think they are really about the same. NO side effects whatso ever! Nothing like Clomid! GL!

I hope you feel better!

Megs said...

Gonal-F was not bad at all. The only side effects were my increased bitchiness :) and a little bloating. Oh and I did gain some extra poundage. Other than that, I was able to cope. Piece of cake mostly!

Good luck to you on the injections!

Sarah said...

Mandy- So I'm guessing the gonal-f did the trick then? What was your dosage?

Lea- Thanks hun

G- Ew..I hate sticking things up my nose!! The shots are no big deal at all. Didnt even pinch.

Jenn- Well, thats good. I dont need to be any bitchier than I already am.

Stace- What dose did they start you at?

Courtney- Lets hope I get the same results as you. =)

Megs- Eh, I'm already fat, whats a few more pounds. lol

Xbox4NappyRash said...

It makes your willy shrink.

April said...

Yay for getting to poke yourself!! Er....uh....well, you know what I mean. Good luck, hun!!!